Cureus · 2025
Alopecia as an Emerging Adverse Effect Associated With Glucagon-Like Peptide-1 (GLP-1) Receptor Agonists for Weight Loss: A Scoping Review.
СтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Rojas Lopez Ricardo Flaminio, Lynett Barrera Daniela, Amaya Muñoz Maria Camila, Saavedra Diaz Maria Paula
Аннотация
Alopecia has recently been reported as a potential emerging adverse effect associated with glucagon-like peptide-1 receptor agonists (GLP-1RAs), which are widely prescribed for weight loss. While gastrointestinal symptoms remain the most frequently documented adverse effects, an increasing number of reports describe hair loss events in patients treated with semaglutide, liraglutide, tirzepatide, and dulaglutide. This scoping review aimed to synthesize the available evidence regarding this potential association. A systematic literature search was conducted across PubMed, Scopus, Google Scholar, Cochrane, and the Latin American and Caribbean Literature on Health Sciences (LILACS) database through May 24, 2025. Nine studies met the inclusion criteria, comprising randomized clinical trials, cohort studies, and pharmacovigilance analyses. Most studies lacked dermatological diagnostic confirmation, and only one described the clinical pattern of alopecia, identifying telogen effluvium and androgenetic alopecia as the most frequent subtypes. The findings suggest that GLP-1RAs may alter the hair follicle cycle. More than 1,000 spontaneous cases have been reported in the U.S. Food and Drug Administration Adverse Event Reporting System (FAERS). Although a causal relationship cannot be confirmed, the recurrence of cases across diverse settings signals a potential safety concern that warrants clinical attention. Awareness of this possible effect may improve therapeutic adherence and prevent unnecessary diagnostic interventions. Further dermatological research is needed to better characterize the frequency, temporality, and underlying mechanisms of GLP-1RA-associated alopecia.